Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 80, NWS Boston/Norton, MA

July 5, 2014

NWS Boston/Norton, MA issued this small craft advisory at Jul 5, 2014, 12:01 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2014, 12:01 PM EDT (16:01 UTC)
Expired
Jul 5, 2014, 4:18 PM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WHUS71 KBOX 051601
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1201 PM EDT SAT JUL 5 2014

ANZ233>235-237-052200-
/O.EXP.KBOX.SC.Y.0079.000000T0000Z-140705T1600Z/
/O.NEW.KBOX.SC.Y.0080.140705T1601Z-140705T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1201 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ236-052200-
/O.EXA.KBOX.SC.Y.0079.000000T0000Z-140705T2200Z/
NARRAGANSETT BAY-
1201 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.

* WINDS AND SEAS...NORTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254>256-060015-
/O.EXT.KBOX.SC.Y.0079.000000T0000Z-140706T0400Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1201 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-052200-
/O.CON.KBOX.SC.Y.0079.000000T0000Z-140705T2200Z/
CAPE COD BAY-NANTUCKET SOUND-
1201 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-052200-
/O.CON.KBOX.SC.Y.0079.000000T0000Z-140705T2200Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
1201 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-052200-
/O.CON.KBOX.SC.Y.0079.000000T0000Z-140705T2200Z/
BOSTON HARBOR-
1201 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
171 
WHUS71 KBOX 052018
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EDT SAT JUL 5 2014

ANZ230>232-236-251-052130-
/O.CAN.KBOX.SC.Y.0079.000000T0000Z-140705T2200Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-NARRAGANSETT BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
418 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

ANZ233>235-237-052130-
/O.CAN.KBOX.SC.Y.0080.000000T0000Z-140705T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
418 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS.

$$

ANZ250-254>256-060430-
/O.EXT.KBOX.SC.Y.0079.000000T0000Z-140706T0600Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
418 PM EDT SAT JUL 5 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 10:44 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 5, 10:44 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1044 AM EDT SAT JUL 5 2014

.SYNOPSIS...
MOSTLY CLEAR AND DRY CONDITIONS WILL TAKE OVER THIS AFTERNOON AS
TAKES CONTROL...AND WILL CONTINUE INTO EARLY NEXT WEEK. A COLD
FRONT SLOWLY APPROACHES MONDAY NIGHT WITH A CHANCE OF
SHOWERS/THUNDERSTORMS ACROSS NW ZONES MONDAY AFTERNOON AND THEN A
CHANCE OVER A BROADER AREA DURING MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1025 AM UPDATE...
LAST OF PRECIP FROM ARTHUR AND UPPER LEVEL COLD POOL MOVING ACROSS
E MA HAS MOVED OFFSHORE WITH CLEARING SKIES AT 14Z. SOME LEFTOVER
CLOUDS MAY LINGER ACROSS THE CAPE AND ISLANDS THROUGH MIDDAY...BUT
VISIBLE SATELLITE TRENDS INDICATE SKIES SHOULD CLEAR THERE.

BRISK NW WINDS IN PLACE WITH GUSTS OF 25-30 KT REPORTED ACROSS
MOST LOCATIONS. EXPECT THE GUSTS TO CONTINUE INTO THIS AFTERNOON
THEN SHOULD SLOWLY DIMINISH AS POST-TROPICAL STORM ARTHUR MOVES
OUT OF THE MARITIMES AND THE PRES GRADIENT BEGINS TO RELAX.

DEWPTS HAVE FALLEN OFF SINCE AROUND 09Z...DOWN TO THE UPPER 30S
AND 40S INLAND /39 AT KEEN AT 14Z/...RANGING TO 50-55 ACROSS THE
OUTER CAPE AND NANTUCKET. THE COMBINATION OF THE GUSTY WINDS AND
DRY CONDITIONS...THERE IS ALMOST A FALL FEEL TO THE AIR...THOUGH
TEMPS WILL RISE TO THE LOWER-MID 80S DURING THE AFTERNOON.

HAVE UPDATED GRIDS TO BRING CONDITIONS CURRENT...ENDING PRECIP
ALONG E COASTAL AREAS.

PREVIOUS DISCUSSION...
ONE CONCERN FOR TODAY HAS BEEN THE RISK OF HIGH SURF AND RIP
CURRENTS AS A CONSEQUENCE OF THE RESIDUAL SWELL AFTER ARTHUR. OUR
PROCEDURE FOR CALCULATING RIP CURRENT ACTIVITY LEVEL DOES NOT GO
ABOVE MODERATE EVEN FOR THE INTUITIVELY VULNERABLE AREAS OF CAPE
ANN TO SALISBURY...THE OUTER CAPE...SOUTH BEACH AREA OF MARTHA/S
VINEYARD AND THE EAST AND SOUTH SHORES OF NANTUCKET. REALIZING
THAT THERE IS A TENDENCY FOR THE WAVEWATCH MODEL TO DECAY THE
SWELL TOO QUICKLY...HAVE MANUALLY ADJUSTED THE SWELL AND PERIODS
UP SOME BUT STILL DO NOT GET ANY HIGHER RISK THAN MODERATE. WHAT
MAY BE HAPPENING IS THAT THE TRAJECTORY AND STRUCTURE OF FAST
MOVING ARTHUR WAS SUCH THAT THE SWELL ENERGY WAS GENERALLY MOVING
SSW TO NNE AND LARGELY OPPOSED TO THE LOCAL WIND AND WIND DRIVEN
WAVES AS ARTHUR PASSED BY. AS A RESULT...THE RISK OF HIGH RIP
CURRENT ACTIVITY AND HIGH SURF IS NOT AS MUCH AS ONE MIGHT
INITIALLY THINK THE DAY AFTER A TROPICAL CYCLONE PASSAGE.
NEVERTHELESS...WE WILL BE PREPARED TO UPDATE IF BEACH REPORTS
SUGGEST A HIGHER LEVEL OF ACTIVITY THAN THAT INDICATED BY OUR
COMPUTATIONAL SCHEME.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
SURFACE HIGH PRES DOMINATES AND DRY WEATHER IS EXPECTED FOR THE
REST OF THE WEEKEND. THE LOWER DEWPOINTS WILL ALLOW LOW TEMPS TO
DROP INTO THE 50S TONIGHT IN ALL EXCEPT SOME OF THE SOUTHEAST
COASTAL AND URBAN AREAS. MODELS SUGGEST A MODEST AMOUNT OF WARM
AIR ADVECTION AND WESTERLY SURFACE WINDS ON SUNDAY WHICH WILL
ALLOW HIGH TEMPS TO REACH THE LOWER OR MID 80S MOST AREAS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
OVERVIEW...05/00Z GUIDANCE IS IN GENERAL OVERALL AGREEMENT WITH THE
SYNOPTIC PATTERN FOR NEXT WEEK.  THE MAIN FEATURES WILL BE A BROAD
MID-LEVEL TROUGH WHICH HAS ITS CORE POSITIONED JUST NORTH OF THE
GREAT LAKES...AS WELL AS A PERSISTENT FRONTAL BOUNDARY WHICH WILL
SLOWLY PUSH ITS WAY THROUGH SOUTHERN NEW ENGLAND LATE NEXT WEEK.
FAVORED THE CONSENSUS BLEND TO TREND THIS PORTION OF THE FORECAST.
THERE ARE ENOUGH MINOR DETAIL DIFFERENCES WHICH CAN BE SMOOTHED OVER
BY THIS APPROACH... WITHOUT LOSING THE OVERALL PICTURE.

SUNDAY NIGHT THROUGH MONDAY...EXPECTING INCREASING HEAT AND HUMIDITY
ONCE MORE AS SOUTHWEST SURFACE WINDS RETURN.  A COLD FRONT MAY
SLOWLY APPROACH OUR AREA DURING THE MONDAY NIGHT TO TUESDAY
TIMEFRAME...BRINGING A RENEWED CHANCE FOR SHOWERS AND ISOLATED
THUNDERSTORMS.

TUESDAY AND WEDNESDAY...THE PROXIMITY OF A SLOW-MOVING FRONTAL
BOUNDARY...ALONG WITH PLENTY OF SUMMERTIME HEAT AND HUMIDITY...WILL
LEAD TO A GREATER RISK FOR SHOWERS AND ISOLATED THUNDERSTORMS.  THE
EXACT TIMING IS NOT YET CERTAIN...BUT LEANING MORE TOWARD A TYPICAL
DIURNAL PATTERN FOR TUESDAY.  SHOWERS SHOULD DIMINISH IN COVERAGE
SLIGHTLY TUESDAY NIGHT...THEN INCREASE AGAIN WEDNESDAY.

THURSDAY...THIS IS A TRICKER FORECAST...LARGELY DUE TO TIMING OF THE
FRONT WE WILL LIKELY BE DEALING WITH THROUGH MOST OF THE MID WEEK.
CAN SEE A SCENARIO WHERE THIS FRONT IS SMACK IN THE MIDDLE OF
SOUTHERN NEW ENGLAND...BUT CAN ALSO SEE A SCENARIO WHERE THIS FRONT
MOVES FAR ENOUGH SOUTH WHERE A GOOD PORTION OF THIS DAY IS DRY.
05/00Z GFS IS MUCH MORE PROGRESSIVE THAN 05/00Z ECMWF.  THIS IS DUE
TO THE ECMWF HAVING A MORE AMPLIFIED MID-LEVEL FLOW PATTERN.  AT
THIS TIME RANGE...DO NOT HAVE A LOT OF CONFIDENCE IN THESE TYPES OF
TIMING DETAILS.

FRIDAY...HIGH PRESSURE BUILDS OVER THE REGION WITH FAIR WEATHER
EXPECTED.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE THROUGH THE WEEKEND...

TODAY...
VFR. E COASTAL RAINS SHOULD END BY 14Z. OTHERWISE MAIN ISSUE IS
THE WINDS...WHICH WILL RANGE 310-330 MAINLY WITH GUSTS 25-30 KT AT
TIMES.

TONIGHT AND SUNDAY...
VFR CONTINUES. WINDS GRADUALLY DIMINISH OVERNIGHT THEN SHIFT
MAINLY TO THE W ON SUN. A FEW GUSTS 15-20 KT POSSIBLE ON SUN.

KBOS TAF...HIGH CONFIDENCE IN TAF. RAIN SHOULD END AROUND 13Z.
WINDS PICK UP WITH SOME GUSTS 25-30 KT POSSIBLE THROUGH THE DAY.

KBDL TAF...HIGH CONFIDENCE. VFR. WINDS PICK UP WITH SOME GUSTS
25-30 KT POSSIBLE THROUGH THE DAY.

OUTLOOK...MONDAY THROUGH WEDNESDAY...

MONDAY...HIGH CONFIDENCE. MAINLY VFR.

TUESDAY AND WEDNESDAY...HIGH CONFIDENCE. MAINLY VFR WITH SCATTERED
MVFR CIGS/VSBYS IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SEAS APPEAR TO BE SUBSIDING ALONG THE NEAR SHORE WATERS...BUT
REMAINING HIGH OFFSHORE. HAVE CONTINUED SMALL CRAFT FOR NOW...BUT
WILL RE-EVALUATE OVER THE NEXT FEW HOURS TO SEE IF IT NEEDS TO BE
EXTENDED INTO THE AFTERNOON.

MAIN ISSUE WILL BE PACE OF SUBSIDING SEAS TODAY. WILL NEED TO
MAINTAIN A SMALL CRAFT ADVISORY ACROSS ALL THE OPEN WATERS AS A
CONSEQUENCE OF THE RESIDUAL SWELL FROM ARTHUR.

WINDS AND SEAS ARE EXPECTED TO FALL BELOW SCA LEVELS ON
SUNDAY...ALTHOUGH A STRENGTHENING SW FETCH MAY START TO RAISE SEAS
TO NEAR 5 FEET VERY LATE SUNDAY AFTERNOON OVER THE OUTER SOUTH
COASTAL WATERS.

OUTLOOK...MONDAY THROUGH WEDNESDAY...

EXPECT INCREASING SW WINDS SEAS ON COASTAL WATERS AHEAD OF AN
APPROACHING COLD FRONT. WIND GUSTS REACH 25 KNOTS MONDAY...THEN
DIMINISH SLIGHTLY FOR TUESDAY AND WEDNESDAY. SEAS BUILD UP TO 5 TO 7
FEET ACROSS THE OUTER COASTAL WATERS FOR MUCH OF THIS PERIOD. SMALL
CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR A TIME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     ANZ230>232-250-251-254>256.
     SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ233>235-237.

&&

SYNOPSIS...BELK/DOODY/THOMPSON
NEAR TERM...DOODY/EVT/THOMPSON
SHORT TERM...THOMPSON
LONG TERM...BELK
AVIATION...BELK/DOODY
MARINE...BELK/EVT/THOMPSON
Hazardous weather outlook, Jul 5, 5:17 AM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
517 AM EDT SAT JUL 5 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-060930-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
517 AM EDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL
OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE
AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

HIGH SURF AND DANGEROUS RIP CURRENTS WILL MAKE SOME BEACHES
DANGEROUS TODAY. THOSE HEADING TO A BEACH THIS HOLIDAY WEEKEND
ARE URGED TO USE CAUTION UNTIL THE SURF SUBSIDES IN THE WAKE OF
ARTHUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-060930-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
517 AM EDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:42 PM EDTAreal Flood AdvisoryBOXNantucket3 hr
Jul 4, 9:48 PM EDTAreal Flood AdvisoryBOXBarnstable117 min

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.